# SDR 2003FA0000351

- Difficulty date: January 4, 2002
- Submitted: April 2, 2003
- Operation: General aviation
- Aircraft: N8626A
- Make and model: Enstrm F28F
- Aircraft serial: 783
- Engine: Lyc HIO360F1AD
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 281210081
- Condition: Broken
- Location: Fuel Pump
- Part time: 1,650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TUBE FAILED ADJACENT TO FERRULE ON THE ENGINE DRIVEN FUEL PUMP FITTING.  FAILURE WAS FOUND UPON REMOVAL OF THE PART FROM THE AIRCRAFT TO PERFORM OTHER MAINTENANCE.  RECOMMEND CHANGING THIS RIDGED LINE TO A FLEXIBLE LINE;
